Alert archive / Iowa / River Flood Warnings in 2015
River Flood Warning 48, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jul 7, 2015, 9:50 PM CDT for Iowa County, Iowa. It took effect at Jul 8, 2015, 1:44 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 9:50 PM CDT (02:50 UTC)
- In effect from
- Jul 8, 2015, 1:44 PM CDT
- Expired
- Jul 12, 2015, 3:24 AM CDT
- In force
- 4 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Iowa County, IA
The radar
The Quad Cities radar (KDVN), 127 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Iowa River at Marengo (MROI4).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05453100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
099
WGUS43 KDVN 080250
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
950 PM CDT TUE JUL 7 2015
.Recent heavy rainfall will result in flooding on portions of the Iowa River.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-081450-
/O.NEW.KDVN.FL.W.0048.150708T1844Z-150712T0824Z/
/MROI4.1.ER.150708T1844Z.150710T0000Z.150710T2024Z.NO/
950 PM CDT TUE JUL 7 2015
...Flood Warning in effect until Friday...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The Iowa River at Marengo.
* Until Friday.
* At 9:00 PM Tuesday the stage was 13.4 feet...And rising.
* Flood stage is 14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Wednesday...and continue rising
to 14.8 feet Thursday evening. Fall below flood stage Friday.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$9 follow-up statements
477
WGUS83 KDVN 081014
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 AM CDT WED JUL 8 2015
.Recent heavy rainfall will result in flooding on portions of the Iowa River.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-090214-
/O.EXT.KDVN.FL.W.0048.150708T2048Z-150712T0824Z/
/MROI4.1.ER.150708T2048Z.150710T0000Z.150710T2024Z.NO/
514 AM CDT WED JUL 8 2015
...Flood Warning now in effect until Friday...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Friday.
* At 5:00 AM Wednesday the stage was 13.6 feet...and rising.
* Flood stage is 14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to
14.8 feet Thursday evening. Fall below flood stage Friday.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$991
WGUS83 KDVN 081522
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1022 AM CDT WED JUL 8 2015
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-090722-
/O.EXT.KDVN.FL.W.0048.150708T2100Z-150712T2200Z/
/MROI4.1.ER.150708T2100Z.150710T0000Z.150711T1000Z.NO/
1022 AM CDT WED JUL 8 2015
...Flood Warning now in effect until Saturday morning...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Saturday morning.
* At 10:00 AM Wednesday the stage was 13.8 feet...and rising.
* Flood stage is 14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to
14.7 feet Thursday evening. Fall below flood stage Saturday
morning.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$033
WGUS83 KDVN 090111
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 PM CDT WED JUL 8 2015
.Updated flood information for the Iowa river at Marengo.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-091711-
/O.EXT.KDVN.FL.W.0048.000000T0000Z-150712T0000Z/
/MROI4.1.ER.150709T0600Z.150709T1800Z.150710T1200Z.NO/
811 PM CDT WED JUL 8 2015
...Flood Warning now in effect until Friday morning...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Friday morning.
* At 8:00 PM Wednesday the stage was 13.9 feet...and rising.
* Flood stage is 14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage early Thursday morning...and
continue rising to 14.3 feet Thursday. Fall below flood stage Friday
morning.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$254
WGUS83 KDVN 091021
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
521 AM CDT THU JUL 9 2015
.Updated flood information for the Iowa river at Marengo.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-100221-
/O.CON.KDVN.FL.W.0048.000000T0000Z-150712T0000Z/
/MROI4.1.ER.000000T0000Z.150710T0000Z.150710T1200Z.NO/
521 AM CDT THU JUL 9 2015
...Flood Warning remains in effect until Friday morning...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Friday morning.
* At 5:00 AM Thursday the stage was 14.1 feet...and rising.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Rise to 14.3 feet this evening. Fall below flood stage
Friday morning.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$251
WGUS83 KDVN 091459
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 AM CDT THU JUL 9 2015
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-100659-
/O.EXT.KDVN.FL.W.0048.000000T0000Z-150712T0600Z/
/MROI4.1.ER.000000T0000Z.150710T0000Z.150710T1800Z.NO/
959 AM CDT THU JUL 9 2015
...Flood Warning now in effect until Friday...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Friday.
* At 9:00 AM Thursday the stage was 14.1 feet...and rising.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Rise to 14.3 feet this evening. Fall below flood stage
Friday.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$377
WGUS83 KDVN 091609
FLSDVN
D
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1109 AM CDT THU JUL 9 2015
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-100809-
/O.CON.KDVN.FL.W.0048.000000T0000Z-150712T0600Z/
/MROI4.1.ER.000000T0000Z.150710T0000Z.150710T1800Z.NO/
1109 AM CDT THU JUL 9 2015
...Flood Warning remains in effect until Friday...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Friday.
* At 11:00 AM Thursday the stage was 14.2 feet...and rising.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Rise to 14.3 feet this evening. Fall below flood stage
Friday.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$204
WGUS83 KDVN 100218
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
918 PM CDT THU JUL 9 2015
.Updated information for the Iowa River at Marengo.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-101818-
/O.CON.KDVN.FL.W.0048.000000T0000Z-150712T0600Z/
/MROI4.1.ER.000000T0000Z.150710T0030Z.150710T1800Z.NO/
918 PM CDT THU JUL 9 2015
...Flood Warning remains in effect until Friday...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Friday.
* At 9:00 PM Thursday the stage was 14.2 feet...and steady.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage by Friday afternoon.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$
HAASE447
WGUS83 KDVN 100950
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 AM CDT FRI JUL 10 2015
.Heavy rain earlier this week pushed some rivers into flood.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-110150-
/O.EXT.KDVN.FL.W.0048.000000T0000Z-150711T2337Z/
/MROI4.1.ER.000000T0000Z.150710T0030Z.150710T1137Z.NO/
450 AM CDT FRI JUL 10 2015
...Flood Warning now in effect until this morning...
The Flood Warning continues for
The Iowa River at Marengo.
* Until this morning.
* At 4:00 AM Friday the stage was 14.1 feet...and falling.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this morning.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$012
WGUS83 KDVN 101530
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1030 AM CDT FRI JUL 10 2015
.Flooding has ended along the Iowa River at Marengo.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-101600-
/O.CAN.KDVN.FL.W.0048.000000T0000Z-150711T2337Z/
/MROI4.1.ER.000000T0000Z.150710T0030Z.150710T1100Z.NO/
1030 AM CDT FRI JUL 10 2015
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Iowa River at Marengo.
* At 10:00 AM Friday the stage was 13.8 feet...and falling.
* Flood stage is 14 feet.
* Fell below flood stage at 6:00 AM Friday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 12.9 feet Saturday morning.
* Impact...At 11.0 feet...Water affects the lowest agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 7, 6:43 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 7, 6:43 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 643 PM CDT TUE JUL 7 2015 .SYNOPSIS... ISSUED AT 233 PM CDT TUE JUL 7 2015 12Z UA ANALYSIS HAS AN 850MB COLD FRONT NORTHERN LAKE HURON INTO SOUTHERN KANSAS WITH AN 850MB HIGH OVER THE NORTHERN PLAINS. A LLJ CONTINUED TO PUSH VERY WARM AND MOIST AIR AHEAD OF THE UPPER FRONT. SATELLITE TRENDS THROUGH MID AFTERNOON SHOW THE LOW CLOUDS ASSOCIATED WITH THE COLD FRONT MOVING SOUTH OF THE AREA WITH DIURNAL CLOUDS FROM MN/WI INTO EASTERN IOWA/NORTHERN ILLINOIS. 18Z SFC DATA HAS THE MAIN COLD FRONT FROM NEAR KDET TO NEAR KOKC. DEW POINTS AHEAD OF THE FRONT WERE IN THE UPPER 60S AND 70S. BEHIND THE FRONT DEW POINTS WERE IN THE 50S TO LOWER 60S WITH 40S ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 233 PM CDT TUE JUL 7 2015 QUIET AND DRY CONDITIONS WILL BE SEEN ACROSS THE AREA TONIGHT AS HIGH PRESSURE MOVES THROUGH THE GREAT LAKES. DATA FROM THE MODELS POINTS TO ANOTHER THUNDERSTORM COMPLEX DEVELOPING IN NORTHEAST OKLAHOMA/SOUTHEAST KANSAS AND MOVING NORTHEAST OVERNIGHT. THE LEADING EDGE OF THE THUNDERSTORM COMPLEX SHOULD BE JUST SOUTH OF THE AREA SHORTLY AFTER SUNRISE WEDNESDAY. ON WEDNESDAY THE CONVECTIVE COMPLEX WILL SLOWLY MOVE EAST NORTHEAST DURING THE DAY. SHOWERS WILL SLOWLY OVERSPREAD AREAS SOUTH OF I-80 DURING THE MORNING WITH THUNDERSTORMS POSSIBLE SOUTH OF AN KOTM TO KGBG LINE. DURING THE AFTERNOON...SHOWERS SHOULD OVERSPREAD ALL BUT THE NORTHWEST QUARTER OF THE AREA. IF THE DRY AIR IS DEEPER THAN SUGGESTED BY THE MODELS AND/OR THE DRY EASTERLY FLOW IS STRONGER... THEN THE POSSIBILITY DOES EXIST THAT THE RAIN MAY STRUGGLE TO GET MUCH NORTH OF HIGHWAY 30. THE AREA WAS HIT BY VERY HEAVY RAIN LATE MONDAY AFTERNOON AND INTO MONDAY EVENING. THUS SOILS ARE SATURATED AND ANY ADDITIONAL RAINFALL WOULD RUN OFF QUICKLY AND CREATE PROBLEMS. INTERNALLY...THE MODELS ARE INDICATING THAT THE STRONGER CONVECTION AND THUS HEAVIER RAINFALL SHOULD REMAIN TO THE SOUTH AND EAST OF THE AREA. HOWEVER...MODERATE RAINFALL IS POSSIBLE AS FAR NORTH AS THE MO/IA LINE SOUTH OF KOTM NORTHEAST TO KGBG. RAINFALL AMOUNTS IN THIS AREA MAY AVERAGE AROUND ONE HALF INCH. IF RAINFALL IS UNDER AN INCH FOR THIS EVENT AND FALLS OVER SEVERAL HOURS...THE GROUND SHOULD BE ABLE TO HANDLE THIS AMOUNT BASED ON CURRENT FLASH FLOOD GUIDANCE. HOWEVER...IF THE COMPLEX WOULD TRACK FURTHER TO THE NORTH THEN THE FAR SOUTH COULD POSSIBLY BE AT RISK FOR LOCALLY HEAVY RAINFALL. LATER SHIFTS WILL NEED TO WATCH THIS CAREFULLY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 233 PM CDT TUE JUL 7 2015 FAVORABLE REGIME FOR PERIODS OF HEAVY RAINS INTO EARLY NEXT WEEK. LONG TERM FORECAST CONFIDENCE ASSESSMENT...FAIR OR AVERAGE WITH POOR CONFIDENCE ON TIMING OF CONVECTIVE COMPLEXES AND IMPACTS ON TEMPERATURES...MOSTLY HIGH TEMPERATURES INTO EARLY NEXT WEEK. OVERVIEW...INITIALIZATION AND VERIFICATION SUPPORTS A 80/20 BLEND OF MORE CONSISTENT HI-RES ECMWF/GEM-NH MIX AND THEN GFS. THE GFS BUILDS UPPER RIDGE AND LOW LEVELS TOO WARM AND DRY FRIDAY INTO EARLY NEXT WEEK. BL MOISTURE ISSUES SUGGESTS TRAINING OF STORMS THAT IS NOT DIRECTLY HANDLED WITH COMPLEXES THAT WILL NEED CLOSE EVALUATION NEXT FEW DAYS. WEDNESDAY NIGHT...RAISED POPS SE 1/2 TO 2/3 WITH LIGHT TO MODERATE RAIN AMOUNTS FROM PASSING DISTURBANCE. LATER SHIFTS MAY NEED TO RAISE A BIT MORE AS FORCING SUGGESTS RAIN WITH EMBEDDED VORT LOBE TO PASS OVER FAR SOUTH EAST SECTIONS. SOME LOCAL TOOLS SUGGEST RAIN AMOUNTS NEAR 1 INCH OR MORE TO BE CONSIDERED SOUTH OF HIGHWAY 34. LOWS RANGING FROM NEAR 55 FAR NW SECTIONS TO AROUND 60 DEGREES SOUTHEAST SECTIONS. THURSDAY...FAIR TO MOSTLY FAIR WITH LIGHT WINDS AND MODERATE HUMIDITY FROM WEAK HIGH PRESSURE. HIGHS SHOULD BE IN THE MID TO UPPER 70S OR 5 TO 8 DEGREES BELOW NORMAL. THURSDAY NIGHT THROUGH TUESDAY...AREA CONCEPTUALLY IN THE SUMMER RING OF FIRE PATTERN WITH MOSTLY NOCTURNAL CONVECTIVE COMPLEXES LASTING INTO THE MORNING HOURS. LOCAL HEAVY RAIN TOOLS SUPPORT 2 TO POSSIBLY 5 PLUS INCHES COULD FALL. THIS COULD CAUSE ADDITIONAL WATER ISSUES WHICH WILL BE BETTER ASCERTAINED THE NEXT DAY OR SO. BASED ON PAST EVENT...AREA HIGHS MAY BE 5 PLUS DEGREES OR MORE TOO HIGH FOR LATER SHIFTS TO MONITOR. ISOLATED SEVERE STORMS WITH STRONG WINDS AND SECONDARY CONCERN. OVERALL TEMPERATURES TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 642 PM CDT TUE JUL 7 2015 VFR CIGS BUT OCNL MVFR VIS IN HZ/BR AT ALL TAF SITES TONIGHT INTO WEDNESDAY MORNING. SHOWERS WILL SPREAD GRADUALLY NORTHWARD OUT OF MO AND INTO SOUTHEAST IOWA WEDNESDAY...SPREADING TO KBRL IN THE MORNING AND KMLI IN THE AFTERNOON. KCID/KDBQ SHOULD REMAIN DRY. NORTHEAST TO EAST WINDS LESS THAN 10 KNOTS THROUGH THE TAF CYCLE. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...NICHOLS AVIATION...HAASE
Hazardous weather outlook, Jul 7, 4:47 AM CDT, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 447 AM CDT TUE JUL 7 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-081000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 447 AM CDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTH OF INTERSTATE 80 WEDNESDAY AFTERNOON AND NIGHT. IF THESE STORMS DO MANAGE TO MAKE IT ACROSS PORTIONS OF THE OUTLOOK AREA...THEY MAY BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL AND FLASH FLOODING. THURSDAY NIGHT THROUGH MONDAY...THERE WILL BE A CHANCE FOR MORE ROUNDS OF THUNDERSTORMS OVER PORTIONS OF THE OUTLOOK AREA THROUGHOUT THIS PERIOD. ADDITIONAL EPISODES OF HEAVY RAIN MAY LEAD TO MORE FLOODING PROBLEMS BY THE WEEKEND. IT IS STILL TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 12
In the hours before
Local storm report, Jul 7, 5:22 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HEAVY RAIN 3 ENE MASSBACH 42.27N 90.06W
07/07/2015 M1.50 INCH JO DAVIESS IL TRAINED SPOTTER
RAINFALL TOTAL FROM YESTERDAY.
&&
HAASENearby
River Flood Warnings in Iowa, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.